# SDR DALA2019051102984

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CANTED KEEL FORMERS (3EAS) LT SIDE FROM STA Y=674 TO Y=715.(FYT). NRC 00329: CANTED KEEL FORMERS (3EAS) LT SIDE FROM STA Y=674 TO Y=715 WERE REPAIRED PER SRM 51-70-11 FIG 201 REP 1. (LP #1068776)
